English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Routing through a Generalized Switchbox

MPS-Authors
/persons/resource/persons44745

Kaufmann,  Michael
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons45021

Mehlhorn,  Kurt
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kaufmann, M., & Mehlhorn, K. (1986). Routing through a Generalized Switchbox. Journal of Algorithms, 7, 510-531.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-AEBA-4
Abstract
There is no abstract available